# SDR SWAA2022022329846

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SUB THRESHOLD HAS SEVERAL SPOTS OF CORROSION ON UPPER SURFACE / EVALUATED CORROSION ON FWD CARGO DOOR SUB THRESHOLD WEB. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1; G; (2);(B) FIG 103 DETAIL D. REMOVED AND REPLACED FWD CARGO DOOR SUB THRESHOLD WEB WITH NEW P/O# 706219. IAW SRM 51-40-02-0G-0 AND DWG# 143A8330 ID:21. 57403U 10/21/2018
